# SDR SWIA201541700

- Difficulty date: December 3, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 31,221 hours, 26,030 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 250
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL DENT IN FUSELAGE FWD OF BS 250 AND ABOVE STRINGER 23.  REPAIRED THE SKIN IAW REO.
